Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections

Raoul Bott Harvard University, Cambridge, Mass., U.S.A. S. S. Chern Harvard University, Cambridge, Mass., U.S.A.

TBD mathscidoc:1701.331286

Acta Mathematica, 114, (1), 71-112, 1964.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 344 downloads ] [ 0 comments ] [ Cited by 105 ]
@inproceedings{raoul1964hermitian,
  title={Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections},
  author={Raoul Bott, and S. S. Chern},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206375434995},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={71-112},
  year={1964},
}
Raoul Bott, and S. S. Chern. Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections. 1964. Vol. 114. In Acta Mathematica. pp.71-112. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206375434995.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved